# SDR SWAA2022092074325

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 54,566 hours, 32,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEAT ROW 14ABC; 22FED AND 23ABC / [01] REPLACED 2 HOUSING ASSY AND ONE BULB RELAMPED REF AMM 33-51-03
